Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 27, 2014, 03:22:44 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 636339
  • Total Topics: 48291
  • Online Today: 201
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Gas with truvada/ritonavir/norvir regimen  (Read 3596 times)

0 Members and 1 Guest are viewing this topic.

Offline bs4dd

  • Member
  • Posts: 13
Gas with truvada/ritonavir/norvir regimen
« on: August 30, 2010, 10:04:16 AM »
Started this regimen (my first) about a week ago. Been fine except for I'm farting ALL THE TIME.
Has anyone had success with any over the counter gas medications for this?
I would of course check with the doctor about interactions etc, but wanted to get some candidate meds or remedies from people with experience before talking to her.

Offline Billy B

  • Member
  • Posts: 374
Re: Gas with truvada/ritonavir/norvir regimen
« Reply #1 on: August 30, 2010, 11:32:24 AM »
Started this regimen (my first) about a week ago. Been fine except for I'm farting ALL THE TIME.
Has anyone had success with any over the counter gas medications for this?
I would of course check with the doctor about interactions etc, but wanted to get some candidate meds or remedies from people with experience before talking to her.

I have used Beno & Gas-X with some success. I also stayed away from gas producing foods & milk for the first few weeks and then gradually reintroduced them. Now at about six months out I don't have much problems except when I eat Mexican food and I think that is normal.
Peace,
Billy
VL 4420 CD4 340 CD4% 24   3/15/10 Started I&T
VL  UD   CD4 340 CD4% 26.5 05/13/10
VL  UD   CD4 360 CD4% 27.1 08/3/10
VL  UD   CD4 310 CD4% 28.4 11/22/10
VL  UD   CD4 420 CD4% 27.9 02/11/11
VL  UD   CD4 370 CD4% 26.4 06/08/11
VL  UD   CD4 360 CD4% 27.7 09/23/11
VL  UD   CD4 370 CD4% 28.3 01/20/12
VL  UD   CD4 430 CD4% 28.8 05/11/12
VL  UD   CD4 370 CD4% 28.1 09/07/12
VL  UD   CD4 390 CD4% 32.3 03/14/13

Offline Miss Philicia

  • Member
  • Posts: 24,005
  • celebrity poster, faker & poser
Re: Gas with truvada/ritonavir/norvir regimen
« Reply #2 on: August 30, 2010, 11:43:15 AM »
I use this:  http://www.digestivecare.com/products.shtm

It's used for digestive issues for patients with both HIV and cystic fibrosis, read more here:

http://www.catie.ca/sideeffects_e.nsf/TOC/2D22DE12DE0C39CA85256C7C00696914?OpenDocument
"Iíve slept with enough men to know that Iím not gay"

Offline ad2san

  • Member
  • Posts: 187
Re: Gas with truvada/ritonavir/norvir regimen
« Reply #3 on: August 30, 2010, 01:28:36 PM »
I suffered this as well. I take the combo in the morning with breakfast. I was used to eat MŁsli ... I switched to plain corn flakes and it disappeared. ::)
Feb   2009 CD4 358 VL 2000 16%
May  2009 CD4 305 VL 3069  14% <---- Started TVD+ATZ/r
Jul  2009 CD4 512 VL <50   18%
Jul 2010 CD4 418 VL <50 24%                     
Switched to Kivexa (Epzicom) + Norvir + Reyataz (due to sleep problem)
Aug 2010 CD4 606 VL <50 25%
Jul 2011 CD4 494 UD 23%
Switched to Kivexa (Epzicom) + Viramune XR (due to kidney problems)
January 2012 CD4 564 UD 31%
October 2012 CD4 684 UD 29%
January 2013 CD4 594 UD 26%
Switched to Kivexa (Epzicom) + Isentress due to BIG increase GammaGT
Feb 2013 CD4 699 UD 28%
May 2013 CD4 385 UD 28%
July 2013 CD4 CD4 636 UD 25%
Oct 2013 CD4 588 UD 39%
Aug 2014 CD4 639 UD 25%

Offline Miss Philicia

  • Member
  • Posts: 24,005
  • celebrity poster, faker & poser
Re: Gas with truvada/ritonavir/norvir regimen
« Reply #4 on: August 30, 2010, 01:35:24 PM »
I'm not a huge consumer of dairy products, meaning I haven't drank an large glass of milk just by itself since I was around 16, but I do have a smidgen of milk in my coffee every morning (3 cups of coffee) and of course a moderate amount of ice cream and cheeses.  But just switching my daily milk in my coffee to a lactose free supply has really helped tame my digestive tract.

Also for some reason red meat has begun to cause increasing flatulence, much to my chagrin because while I know it's a bit of a no-no, I do tend to eat one exquisitely marbleized grain feed rib eye once a week, or maybe every other week.
« Last Edit: August 30, 2010, 05:21:50 PM by Miss Philicia »
"Iíve slept with enough men to know that Iím not gay"

Offline john33

  • Member
  • Posts: 407
Re: Gas with truvada/ritonavir/norvir regimen
« Reply #5 on: August 30, 2010, 08:06:23 PM »
Also for some reason red meat has begun to cause increasing flatulence, much to my chagrin because while I know it's a bit of a no-no, I do tend to eat one exquisitely marbleized grain feed rib eye once a week, or maybe every other week.

Just a quick side-track, sorry.

Miss P. i thought red meat was allpwed once a week, have i got this wrong?
 John

Offline littleprince

  • Member
  • Posts: 201
Re: Gas with truvada/ritonavir/norvir regimen
« Reply #6 on: August 31, 2010, 03:50:00 AM »
I've been on truvada/kaletra for a few months. I had a bit of a roller coaster with my innards, sometimes good while other times... lets just say not so good. I've noted that imodium helps a lot with the gas, not just diarrhea. Maybe a dose of imodium will clam things down a little.

Offline Miss Philicia

  • Member
  • Posts: 24,005
  • celebrity poster, faker & poser
Re: Gas with truvada/ritonavir/norvir regimen
« Reply #7 on: September 05, 2010, 12:41:45 PM »
Just a quick side-track, sorry.

Miss P. i thought red meat was allpwed once a week, have i got this wrong?
 John

What do you mean "allowed"?  I probably eat red meat at least twice a week, just not always a steak in terms of cut.
"Iíve slept with enough men to know that Iím not gay"

Offline john33

  • Member
  • Posts: 407
Re: Gas with truvada/ritonavir/norvir regimen
« Reply #8 on: September 06, 2010, 04:07:48 AM »
What do you mean "allowed"?  I probably eat red meat at least twice a week, just not always a steak in terms of cut.
  ooopps wrong word i shoiuld have said recommended. Don't ask me where I got that into my head

John

Offline Bob

  • Member
  • Posts: 3
Re: Gas with truvada/ritonavir/norvir regimen
« Reply #9 on: September 10, 2010, 11:37:39 AM »
I started this regimen at the beginning of the year with few problems, then things go pretty bad until I stopped drinking regular milk after become suspicious that I was lactose intolerant. Things were going pretty well until about three weeks ago, when the bloating, cramping and loose stools returned.

It seemed to happen around the time I thought I'd try a probiotic pill, which I quickly discontinued after about three days because I wondered if it messed up my colon. Anyway, the unpleasant symptoms remain.

Has anyone else had the experience of gas/bloating/etc. symptoms that come and go over time? Thanks in advance....

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.